i have been on Yaz for three weeks now and started bleeding 2 days after starting it (just 5 days after stopping a 14 day bleed cycle). i haven't noticed the mood swings getting any worse but then again i'm working to curb my temper and actions, so that may be part of it. i am, however, very very tired of the bleeding but because my last start to this start was 28 days (a normal cycle) my doctor isn't worried yet. i very much dislike bleeding this long but it's nothing new with me... will keep you posted if i have any other 'Yaziphax'...
Remember... it's not about the end result, it's all about the journey!
My ObGyn recommends a non-estrogenn progestin-based? pill for me. Since I can't seem to remember to take them with any regularity, I can't speak for the side effects. I also don't have many side effects with medications.
Edited by: KITTYKITTEMMING at: 8/10/2009 (00:36)
Heather Des Moines, Iowa
Special Ed Teachers Lounge Leader BLC 27 Navy Ninja
I was on Yaz for a couple years. I was very moody and with PMS was snapping at my family. I told my OB/GYN and she didn't seem to believe me because Yaz is supposed to help those things, not make them worse. She suggested putting me on a anti-depressant along with the Yaz. I thought that was ridiculous and ended up going off the Yaz. I wasn't on it for birth control reasons, just to help with the terrible back pain I get with PMS and the irregular periods. So, I'm not on anything now and amazingly have been regular.
I tried the bcp, and had side effects, nauseous and breast tenderness. My gyn put me on the nuvaring, and I like that so much better! No side effects at all. I still have pain (it feels like ovarian, and on both sides), but that is hardly ever.
I hope this helps, and keep trying. I hope you feel better.
When my Dr. put me on Yaz I thought it was going to be the solution to my heavy, irregular periods, and the dramatic mood swings i was experiencing. I wound up being part of a 10% of women who wind up having an extremely bad reaction to the Yaz. My attitute not only got worse (as in I was experiencing Rage towards my boyfriend and family) but when I took the pill to start my period I wound up not being able to stop it. I wound up on my period for 15 days and almost destroyed my relationship. I finally called my doctor and told her what was going on. She switched me from Yaz to Femcon FE. I was fine for about 4 days then my period started again 3 weeks before the scheduled time.
I just wanted to find out it anyone else has anyone else had these bad reactions to Yaz or Femcon FE?
Aside from these birth controls I am on 500mg Metformin. (That is a whole other ballgame for side effects) I haven't had any uncommon problems with the Metformin so that isn't a concern. But if anyone has a suggestion for another birth control i would love to hear it.
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.